"My allergies won't slow me this down this spring."
Perrigo's private label allergy products are an affordable way to enjoy the season. Don't let allergies keep you from doing what you love this season. We're here for your self-care.
Cold, Cough, Allergy & Sinus Products
All Day Allergy
Cetirizine Hydrochloride Tablets, 10 mg
Compare to: Zyrtec® active ingredient
Guaifenesin and Dextromethorphan Hydrobromide Extended-Release Tablets, 1200 mg/60 mg
Compare to: Maximum Strength Mucinex® DM active ingredients
Loratadine Tablets 10 mg
Compare to: Claritin® Tablets active ingredient
Nighttime Cold & Flu
Compare to: Vicks® NyQuil® Cold & Flu active ingredients
Nasal Allergy Spray
Triamcinolone Acetonide Nasal Spray 55 mcg per spray
Compare to: Nasacort® Allergy 24 HR active ingredient
Daytime Severe Cold & Flu
Compare to: Vicks® DayQuil® Severe+ VapoCOOL™ active ingredients
Allergy Relief Nasal Spray
Fluticasone Propionate (Glucocorticoid), 50 mcg Per Spray
Compare to: Flonase® Allergy Relief active ingredient
A Business Model Built on Creating High-Quality Products
By combining global sourcing, supply chain mastery, and a forward-looking approach to self-care, we’re positioned to be the market leader in each region where we operate.
Dedicated to Improving Your Health
Our commitment to quality and compliance provides consumers access to safe, effective and affordable products that they depend upon and trust.